I posted comments on my other questions and for some reason they are not showing up in the. Forum. Day 10 Still no energy or sleep. Ive been using the L Tyrosine its really not doing a whole lot. I know exercise is important. Is there anything else I can do???. My mom suggests maybe I need to go back the suboxone clinic and taper down instead of going off 8 mg cold Turkey like I did. For those of you who Havent seen my story. I was on methadone 3 months taperd off in 3 days to switch to suboxone. I was on Suboxone 8 mg for one week and came off cold Turkey 10 days ago. Will it be just as bad with energy and everything
if I taperd off slowly? Or would I get off feeling ok? Im asking bc I am so deperate to be better. Not only do I have my two kids single mom alone all the time no help! But I have to find a job within in the next week. How am I going to work a new job feeling this way. I already have a lot of anxiety abt the job thing bc my last job I worked at for 7 1/2 years. And I have to find someone to watch my kids Ahhhh. I just wanna cry scream everything at once. Soo overwhelmed:(.
No, don't go back to the suboxone clinic now....you're already 10 days OFF the subs. Yes, if you go back on subs after this many days clean, even if you tapered slowly after re-admitting subs to your system, you would still have to deal with the effects of w/drawal and low energy. No way to avoid it....you'd be postponing it or worse. Maybe you remember from all that others have shared on your previous threads that methadone and suboxone are MUCH stronger than percs (I think that was you DOC before meth and subs) and they take MORE time to leave your body tissue, etc. You need to give yourself a break.....and some more tiime.....and re-adjust your expectations so you have a little peace for today. I hear your urgency to "get this over" but reality is: you can't go around it, over it, or under it.....you just have to go thru it. We may try LOTS of ways to avoid w/d, but in the end.....the w/d will be there no matter the "type" of narcotic.
Weaning or tapering wouldn't really benefit you at this point cause you've already STOPPED completely putting a narcotic in your body, ya know?
We can't even begin to reap the rewards of being clean until we commit ourselves to "go thru the nasties....and then get to the goodies".
If you can get yourself to a meeting....AA or NA....maybe an all women's meeting......somewhere you are surrounded by people who have walked in your shoes. You won't believe how much love and support can be found.
Those that don't choose to change their lives BEYOND the initial detox usually end up using again......isolation vs. consolation (and a lot of people that say meetings don't help....more than likely haven't tried 6 or more meetings) We have to be willing to meeting shop, like we may have "dr shopped or drug shopped....and willing to put as much effort into seeking new ways to live as we did into our seeking of drugs. Make sense?
The job, unemployment situation on the 26th, etc. are still down the road.
Just focus on this 24 hrs you have been given....you are clean.....and you'll never have to do this again if you can hang on and do the "next right thing".
Keep on keepin on....you CAN do it~
You're having a stressful time of it and that only makes detox and withdrawal worse! But, so many of us have been there and I can only tell you to put your head down and push through...it gets much better.
Part of what you're feeling is due to the jump from 8 mgs. It's a lot and you need a bit more time to get over it. I would not recommend going back on Sub to taper because you'll go through all of this again. On the other hand, you need relief so you can function within your life...It's a decision you need to make. Not everyone has a bad time tapering and stopping Suboxone so maybe you need to look at this...I can understand your situation.
You've been on some pretty potent opiates between Sub and methadone so remember it will take some time to get over that...All of us have been in a hurry to get sober and feel better all at once and it just doesn't work that way. Getting clean and sober is a full time job and it takes time to feel good and build up some energy.
Weigh this over carefully and treat your physical self well with rest, exercise, and supplements. That's what you've got right now and then continue to think about going back on sub or not. Personally, I wouldn't do but that's just me...
Keep pushing and keep posting here for support.
Hi, although I have never been on suboxone, from what I understand is that all withdrawals from opiates are similar. I am on day 15 coming off of loritab/perc's. I have good days and then it comes back. From a lot of what I read, I understand that this is normal. I guess it can come and go for a while depending on how long you used. I am so ready for this to be over too. I just know that I don't want to go back to having to take something to just be normal. Yesterday was good, today not so good. Don't go back on suboxone, you have come so far.
Thank You both for your input. I definatly never wanna go thru this again EVER!!! Its like a nightmare I cannot wake up from. Ive been on Vitamins and the L Tyrosine. Im trying to move forward and staying commited. Its hard being alone with kids all day every day. But Ive made it this far. I know I have to remember its going to get better.
I dont ever reccomend suboxone or methadone its awful. Ive went thru withdrawal for oxys and have not had near as hard as time coming off of it. Maybe Thats why I relapsed but who knows. Thatswhen i ended up un the clinic thinkin oh i can come here get my drugs not be high and function this is great. So not the case. I wish you luck. Everyone keeps saying it gets better. So Im trusting that it does. We just have to hang in there.
Yes, it does get better. I know how shocking the lack of sleep and energy is. We think just "get thru the withdrawals" and then we will be fine but ugh, we have so much more to deal with.
Try walking as often as you can. Getting out in the fresh air feels so good. Just try walking a little farther each day.
I drank carnation instant breakfasts, boost or ensures. I took a ton of vitamins and tried to eat as healthy as I could.
It comes back slowly but it will come.
Congrats on 10 days. That's pretty awesome.
Day 11 withdrawal just wanted to let everyone know of many dark days. Today was a good day. I stayed busy and thats what Ill continue to do. I forgot what I did before pills. But I know one thing I am not a homebody. I was always on the go and I will continue to be on the go :). I can sooo do this!!! I felt happy feelings today so something in my brain is working right. God is great!!!
Hey! I just wanted to share some advice I stumbled on on this site a day or so ago that has been SO helpful. I was having the same issues with feeling fine one day and then the next feeling terrible. I was taking tons of supplements but what I was missing was amino acids. I went to Sprouts market yesterday and picked up three things that I honest to god can already feel working:
L-Theanine (Natural anxiety reduction)
DLPA - (Natural pain killer and anxiety reduction)
5-HTP - (Natural mood enhancer and sleep promotion)
I've also doubled my magnesium intake (1,000mg/day) and increased my calcium from 500mg/day to 1,000/day. Also something that was recommended that I haven't tried yet (only because I'm working from home today and haven't left the house) is Muscle Milk. Great protein without any dairy. (Dairy slows down the recovery from what I've heard, don't quote me)
Also, I've increased my Vitamin C to 2,000mg a day (two Emergen-C packets a day)
Also, lots and lots of green tea and water. I hope that helps and stay strong! I know you feel so isolated right now but it does get better!
Thank you for your advice and the support. My only thing is can I take all of this stuff at once. I currently am taking L Tyrosine and Centrum vitamin for ages 50 + even though I am 28 years old. It seems to have more of what I need. Im gonna write these things down and talk to my doc. I do also have green tea with caffiene. I have to have caffiene or I get real bad headaches. I use honey to sweeten the green tea. Honey seems to also have a lot of healing powers. Thank you again for the support. Today was a good day but I know there are still rough times ahead. I notice on my good days I really start to crave. Everything reminds me of using when Im out and abt. Just thinkin about rush you get when you know your headed to get your DOC. But I am trying to stay positive and remember I dont wanna move backwards but forwards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.